American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"A Fourth Order Improved Numerical Scheme for the Generalized Burgers—Huxley Equation"
written by A. G. Bratsos,
published by American Journal of Computational Mathematics, Vol.1 No.3, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Numerical investigation of the generalized Burgers-Huxley equation using combination of multiquadric quasi-interpolation and method of lines
2021
[2] Robust septic Hermite collocation technique for singularly perturbed generalized Hodgkin-Huxley equation
2021
[3] Fourth-order accurate method based on half-step cubic spline approximations for the 1d time-dependent quasilinear parabolic partial differential equations
2020
[4] Stability Analysis of Quasi-variable Grids Cubic Spline Fourth-Order Compact Implicit Algorithms for Burger's Type Parabolic PDEs
2020
[5] A robust scheme based on novel‐operational matrices for some classes of time‐fractional nonlinear problems arising in mechanics and mathematical physics
2020
[6] A high-resolution method based on off-step non-polynomial spline approximations for the solution of Burgers-Fisher and coupled nonlinear Burgers' equations
2020
[7] Fourth-Order Numerical Scheme Based on Half-Step Non-Polynomial Spline Approximations for 1D Quasi-Linear Parabolic Equations
2020
[8] A new high-accuracy method based on off-step cubic polynomial approximations for the solution of coupled Burgers' equations and Burgers–Huxley equation
2020
[9] Численная схема четвертого порядка на основе полушаговых аппроксимаций неполиномиальными сплайнами для одномерных квазилинейных …
2020
[10] A new high accuracy off-step cubic spline approximations on a quasi-variable mesh for the system of nonlinear parabolic equations in one space dimension
2020
[11] A numerical algorithm based on a new kind of tension B-spline function for solving Burgers-Huxley equation
2019
[12] Hybrid B-Spline Collocation Method for solving the Generalized Burgers-Fisher and Burgers-Huxley Equations
Mathematical Problems in Engineering, 2018
[13] A New Two-Level Implicit Scheme for the System of 1D Quasi-Linear Parabolic Partial Differential Equations Using Spline in Compression Approximations
Differential Equations and Dynamical Systems, 2018
[14] FINITE DIFFERENCE METHOD FOR NUMERICAL SOLUTION OF A GENERALIZED BURGERS-HUXLEY EQUATION
Thesis, 2017
[15] Barycentric Jacobi Spectral Method for Numerical Solutions of the Generalized Burgers-Huxley Equation
International Journal of Nonlinear Sciences and Numerical Simulation, 2017
[16] High-accuracy quasi-variable mesh method for the system of 1D quasi-linear parabolic partial differential equations based on off-step spline in compression …
2017
[17] Finite difference methods for the generalized Huxley and Burgers-Huxley equations
2017
[18] High-accuracy quasi-variable mesh method for the system of 1D quasi-linear parabolic partial differential equations based on off-step spline in compression …
2017
[19] Strang splitting method for Burgers–Huxley equation
Applied Mathematics and Computation, 2016
[20] A numerical scheme for the generalized Burgers–Huxley equation
Journal of the Egyptian Mathematical Society, 2016
[21] Numerical solutions of the generalized Burgers-Huxley equation by implicit exponential finite difference method
Journal of Applied Mathematics, Statistics and Informatics, 2015
[22] Operator compact method of accuracy two in time and four in space for the solution of time dependent Burgers-Huxley equation
Numerical Algorithms, 2015
[23] Numerical Solution of the Generalized Burgers-Huxley Equation by Exponential Time Differencing Scheme
International Journal of Bioinformatics and Biomedical Engineering, 2015
[24] Development of Galerkin Method for Solving the Generalized Burger's-Huxley Equation
Mathematical Problems in Engineering, Hindawi, 2013
[25] B‐spline collocation algorithm for numerical solution of the generalized Burger's‐Huxley equation
Numerical Methods for Partial Differential Equations, Wiley Online Library, 2013
[26] Discrete Adomian Decomposition Method for Solving Burger's-Huxley Equation
Int. J. Contemp. Math. Sciences, 2013
[27] Development of Galerkin Method for Solving the Generalized Burger's—Huxley Equation
2013
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top